Medical Questions > Womens Health > Birth Control Forum

Second period after plan b tablet is ;ate

User Profile
Second period after plan b tablet is ;ate by 5 days. Is this a normal reaction??


Did you find this post helpful?
|

User Profile
replied May 24th, 2014
Am I Pregnant Answer A47399
Hi, and thanks for your query on eHealth forum!

Yes, periods can come earlier or on time or may get delayed after Plan B. However, any emergency contraceptive pill like Plan B acts by preventing ovulation. So, the pill is ineffective if taken after ovulation. So, since your periods are delayed, take a pregnancy test and see. If it is negative, then you will get your periods soon. Please also consult your gynecologist regarding this. Hope this helps. Take care!


|
Did you find this post helpful?
Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Birth Control , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.